# SDR 2014FA0000390

- Difficulty date: June 20, 2014
- Submitted: June 20, 2014
- Operation: General aviation
- Aircraft: N13
- Make and model: Beech C90
- Aircraft serial: LJ1968
- Aircraft time: 1,319 hours, 746 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Right
- Part time: 1,319 hours, 746 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: L

## Discrepancy

RT MLG DID NOT COME DOWN AND LOCK DURING NORMAL OPERATIONS.  USED EMERGENCY EXTENTION TO LOWER GEAR DOWN AND MAKE SAFE.  MADE UN-EVENTFUL LANDING.
